University of Rhode Island

Picture of Library

University of Rhode Island Libraries
HELIN Catalog
Find Articles
User Guides
InfoRhode Tutorials
E-Journal List
Hours
My Library Account About the Libraries About the Libraries Give to the Libraries

   
University of Rhode Island Libraries Web Site Header

Libraries HomeLibrary hoursSite IndexContact Information

University Libraries
Faculty Publications
Compiled by Margaret J. Keefe

Faculty Publications 2003

ARTS & SCIENCES
Mathematics

Abel, R. J. R., Norman J. Finizio and Scott J. Lewis. "Generalized Whist Tournament Designs." Discrete Mathematics. 268(1-3):1-19. 6 July 2003.

Abel, R. J. R., Norman J. Finizio and Malcolm Greig. "(3,6) GWhD(v)-Existence Records." Discrete Mathematics. 261(1-3):3-26. January 2003.

Baglama,  James.  SEE also: Jang, S. R. J.

Baglama, J., D. Calvetti and L. Reichel. "IRBL: An Implicitly Restarted Block-Lanczos Method for Large-Scale Hermitian Eigenproblems." SIAM Journal on Scientific Computing. 24(5):1650-1677. April 2003.

Baglama, J., D. Calvetti and L. Reichel. "irbleigs: A MATLAB Program for Computing a Few Eigenpairs of a Large Sparse Hermetian Matrix." ACM Transactions on Mathematical Software. 29(5):337-348. 2003.

Beauregard, Raymond A. and E. R. Suryanarayan. "Another Look at the Euler-Gergonne-Soddy Triangle." Mathematics Magazine. 76(5):385-390. December 2003.

Camouzis, E., C. H. Gibbons and G. Ladas. "On Period-Two Convergence in Rational Equations." Journal of Difference Equations and Applications. 9(5):535-540. May 2003.

Camouzis, E., G. Ladas and H. D. Voulov. "On the Dynamics of Xn+1=alpha+gamma Xn-1 + delta Xn-2A+Xn2." Journal of Difference Equations and Applications. 9(8):731-738. May 2003.

Chatterjee, E., E. A. Grove, Y. Kostrov and G. Ladas. "On the Trichotomy Character of x(n+1)=(Alpha + Gamma Xn-D)/(A + Bxn+xn-2)." Journal of Difference Equations and Applications. 9(12):1113-1128. December 2003.

Clark Dean, Charles Smith and Lisa Chen. "A Casino Game." MathDL. (http://www.mathdl.org/dcr_index.html)

Clark, Dean, M. R. S. Kulenovic and James F. Selgrade. "Global Asymptotic Behavior of a Two-Dimensional Difference Equation Modelling Competition." Nonlinear Analysis. 52(7):1765-1776. March 2003.

Clark, Dean, Charles Smith and Lisa Chen. "Mathematics of an Ancient Computing Device." MathDL. March 2003.   (http://www.mathdl.org/dcr_index.html)

Costa, Stephanie J., Norman J. Finizio and Brian J. Travers. "(t,12) GWhD(12n+1) - Existence Results for t=2,3,4." Congressus Numerantium. 161:5-18. 2003.

Driver, Rod. "Daniel Pipes's Error-Filler Diatribe (Letter)." Providence Journal. 2003.

Driver, Rod. "'Good Guys' Immune From Scrutiny (Letter)." South County Independent. July 3, 2002.  p.A10.

Driver, Rod. "An Independent View: Lying By Any Other Name." South County Independent. January 3, 2003.   p.A7.

Driver, Rod. "Kiss Our Rights Goodbye (Letter)." South County Independent. November 27, 2003.  p.A11.

Driver, Rod. "Manipulating Public Opinion; In Vietnam and Gulf War I (Letter)." Providence Journal. January 21, 2003.  p.B5.

Driver, Rod. "No More Money for Sharon (Letter)." Providence Journal. 2003.

Driver, Rod. "Viewpoint: A Prejudiced Study of Separation of Powers." Narragansett Times. May 14, 2003.   p.13-A.

Driver, Rod. "We're Always the Good Guys, Right? (Letter)." Providence Journal. June 20, 2003.  p.B5.

Driver, Rod. "What's the Real Reason? (Letter)." Narragansett Times. October 3, 2003.  p.11-A.

El-Metwally, H., M. R. S. Kulenovic and S. Hadziomespahic. "Nonoscillatory Solutions for System of Neural Delay Equation." Nonlinear Analysis. 54(1):63-81. July 2003.

Finizio, Norman J.  SEE: Abel, R. J. R.; Costa, Stephanie.

Grove, Edward A.  SEE also: Chatterjee, E.

Grove, E. A., H. A. El-Metwally,   G. Ladas and L. C. McGrath. "On the Difference Equation y_{n+1} = \frac{y_{n-(2k+1)} + p}{ y_{n-2k+1)} + qy_{n-21} } }." IN: Proceedings of the 6th ICDEA, Augsberg, Germany. Taylor and Francis. 2003.

Grove, E. A., G. Ladas and L. C. McGrath. "On the Dynamics of y-{n+1} = \frac{p+y-{n-2}-{qy-{n-1}+y-{n-2}}."  IN: Proceedings of the 6th ICDEA, Augsberg, Germany. Taylor and Francis. 2003.

Grove, E. A., G. Ladas, M. Predescu and M. Radin. "On the Global Character of the Difference Equation x n +1 = Alpha + Gammax n -(2 K H) + Deltax n - 21 A + xn -21." Journal of Difference Equations and Applications. 9(2):171-199. February 2003.

Jang, S. R. J. and J. Baglama. "Persistence in Variable-Yield Nutrient- Plankton Models." Mathematical and Computational Modeling. 38(3-4):281-298. August 2003.

Kalabusic, S. and M.R.S. Kulenovic. "On the Recursive Sequence Xn+1=gamma Xn-1 delta Xn-2/CXn+DXn-2." Journal of Difference Equations and Applications. 9(8):701-720. May 2003.

Kohayakawa, Y., V. Rodi and L. Thoma. "An Optimal Algorithm for Checking Regularity." SIAM Journal on Computing. 32(5):1201-1235. 2003.

Kook, W. "Forests With Two Components for Complete Graphs."  On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online) June 2003.

Kook, W. "Recurrence Relations for the Spectrum Polynomial of a Matroid." Discrete Applied Mathematics. 143:312-317. 2003.

Kulenovic, M. R. S.  SEE also: Clark, Dean; El-Metwally, H.; Kalabusic, S.

Kulenovic, M. R. S., S. Kalabusic and C. B. Overdeep. "Asymptotics of the Rational Difference Equation of Third Order." Journal of Concrete Applicable Mathematics. 1:149-162. 2003.

Kulenovic, M. R. S., G. Ladas, L. F. Martins and I. W. Rodrigues. "The Dynamics of xn+1=alpha+beta xn-A+Cxn-1 Facts and Conjectures." Computers & Mathematics With Applications. 45(6-9):1087-1099. March-May 2003.

Kulenovic, M. R. S. and M. Nurkanovic. "Global Asymptotic Behavior of a Two-Dimensional System of Difference Equations Modeling Cooperation." Journal of Difference Equations and Applications. 9(1):149-159. 2003.

Kulenovic, M. R. S., G. Ladas and C. B. Overdeep. "On the Dynamics of Xn+1=p(n)+Xn-1/x-n." Journal of Difference Equations and Applications. 9(11):1053-1056. September 2003.

Ladas, Gerasimos.  SEE also: Chatterjee, E.; Grove, Edward A.; Kulenovic, M. R. S.

Ladas, Gerry, Co-Editor-in-Chief. Journal of Difference Equations and Applications. Vol.9, 2003.

Ladas, Gerry, Editor. "Open Problems and Conjectures (Column)." Journal of Difference Equations and Applications. Vol.9, 2003.

Pakula, Lewis. "Pseudosphere Arrangements With Simple Complements." Rocky Mountain Journal of Mathematics. 33(4):1465-1477. Winter 2003.

Schwartzman, Sol. "Higher Dimensional Asymptotic Cycles." Canadian Journal of Mathematics. 55(3):36-48. June 2003.

Suryanarayan, E. Ramnath.  SEE: Beauregard, Raymond A.

Thoma, Lubos.  SEE: Kohayakawa, Y.

Wu, Li, Hong Wang and George F. Pindar. "A Nonconventional Eulerian-Lagrangian Single-Node Collocation Method With Hermite Polynomials for Unsteady-State Advection-Diffusion Equations." Numerical Methods for Partial Differential Equations. 19(3):271-283. May 2003.


Return to Faculty Publications 2003 Table of Contents.
Return to Faculty Publications homepage.

University of Rhode Island Libraries

URI Logo


Copyright 1994-2005 University of Rhode Island. All rights reserved. Disclaimer.  For comments about this page, please email libweb@etal.uri.edu.